# SDR MALA050667

- Difficulty date: August 22, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 20,912 hours, 22,902 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ADVANCING THE POWER ON THE LEFT ENGINE AFTER THE RT FAILED.  ACCIDENTALLY PUSHED THE POWER LEVER UP TO MUCH AND THE RED OVER TEMP LIGHT CAME ON AND ITT WAS 1000C.  CORRECTED AFTER 5 TO 10 SECONDS.  REPLACED LT ENGINE ASSY IAW JC 7100-301. WO 381423 FOR DETAILS SN ON GE-E785664, MARGIN 50C.
